Pollenase Allergy & Hayfever Relief Cetirizine 10mg Tablets - Pack of – EasyMeds Pharmacy
Feefo logo

Dr. Reddy's

Pollenase Allergy & Hayfever Relief Cetirizine 10mg Tablets - Pack of 14

  • Sale
  • Regular price £2.25



Pollenase Allergy & Hayfever Relief Cetirizine 10mg Tablets

Pollenase Allergy & Hayfever Relief Cetirizine 10mg Tablets are used for the relief of symptoms of hayfever and other allergic conditions (e.g. sneezing, runny or itchy nose) or for skin rashes (chronic nettle rash, idiopathic urticaria) in adults and children over 6 years of age

. They can treat the itchiness, redness, swelling, tenderness and irritation caused by:

  • Hayfever and other allergies, e.g. pet, house dust mite and mould spore allergies
  • Skin allergies and dermatitis
  • Insect bites and stings
  • Nettle rash and hives
  • Prickly heat and heat rash
  • Allergic reactions to food, food additives or medicines

Warnings or Restrictions

Do not take Allergy & Hayfever Relief Tablets

  • if you areallergicto cetirizine hydrochloride, or any of the ingredients of this medicine (listed in the leaflet), to hydroxyzine or to any piperazine derivatives (closely related active substances of other medicines)
  • if you have asevere kidney disease(severe renal failure with creatinine clearance below 10 ml/min).

Warnings and precautions

  • If you haveliverorkidney problems, please ask your doctor for advice; if necessary, you will take a lower dose. The new dose will be determined by your doctor.
  • If you have problems passing urine (like: spinal cord problems or prostate or bladder problems) please ask your doctor for advice
  • If you are anepileptic patientor a patient at risk of convulsions, you should ask your doctor for advice.
  • If you are scheduled for allergy testing, ask your doctor if you should stop taking Allergy & Hayfever Relief Tablets for several days before testing. This medicine may affect your allergy test results.

Children and Allergy & Hayfever Relief Tablets

The use of this medicine is not recommended in children aged less than 6 years since this formulation does not allow for appropriate dose adaptation.

Pregnancy and breast-feeding

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine.

Allergy & Hayfever Relief Tablets should be avoided in pregnant women. Accidental use of the drug by a pregnant woman should not produce any harmful effects on the foetus. Nevertheless, the medicine should only be administered if necessary and after medical advice. Cetirizine passes into breast milk. Therefore you shouldnot takeAllergy & Hayfever Relief Tablets if you arebreast-feedingunless you have contacted a doctor.

Dose

Adults, elderly patients and children 12 years and over:1 tablet daily.

Children aged 6 to 12 years: Half a tablet twice daily.

Children under 6 years:Not recommended.

Patients with renal impairment:Patients with moderate renal impairment are recommended to take 5 mg once daily. If you havesevere kidney problems(orliver and kidney problems together) please contact your doctor or pharmacist who may adjust the dose accordingly.

If your child suffers from kidney disease. please contact your doctor or pharmacist who may adjust the dose according to your child’s needs.


Cautions:

  • Avoid drinking alcohol with this medicine.
  • Do not drive or operate machinery if these tablets make you feel drowsy or dizzy.
  • If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking

Do not take if:

  • You have ever had an allergic reaction to antihistamines or to any of the ingredients.
  • You are taking other medicines containing other antihistamines, including products for the relief of colds and coughs.

Ingredients

  • Each tablet contains 10mg of cetirizine hydrochloride (the active ingredient).
  • They also contain: lactose, microcrystalline cellulose, maize starch, colloidal anhydrous silica, magnesium stearate, talc, hypromellose, titanium dioxide (E171), macrogol 4000 and sodium citrate.

    

---


Free UK Delivery on all orders over £40

false